20% OFF $200+ or 25% OFF $500+ENTER CODE: SUMFUNMAY 23–24SEE EXCLUSIONS

Cold Relief, Tablet, PK100

MEDIQUE| Zoro #: G1460426| Mfr #: 10533

$14.30 /pk

Orders over $50.00 ship free. DetailsStandard ground shipping

Technical Specifications

Zoro #: G1460426 Mfr #: 10533
Formula: Acetaminophen 325mg, Guaifenesin 200mg and Phenylephrine HCl 10mgItem: CCP Caffeine Free
Count: 100Package Type: Packet
Size: Acetaminophen 325mg, Guaifenesin 200mg and Phenylephrine HCl 10mgForm: Tablet
Medicinal Type: Sinus and AllergyFlavor: None
Includes: Spanish Labeling Where PossibleCountry of Origin (subject to change): United States

Product Description

CCP Caffeine Free, Tablet, Count 100, Package Type Packet, Size Acetaminophen 325mg, Guaifenesin 200mg and Phenylephrine HCl 10mg, Flavor None, Formula Acetaminophen 325mg, Guaifenesin 200mg and Phenylephrine HCl 10mg, Includes Spanish Labeling Where Possible, Package Quantity 100
Save 15%. Sign up for Z-mail.